# SDR AALA202302085242

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 8,423 hours, 2,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: NOTREPORTED
- Condition: Not Seated
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE EXTERIOR DOOR HANDLE ON THE 1 L DOOR DOES NOT SEAT FLUSH WHEN THE DOOR IS CLOSED FROM THE INTERIOR OF THE AIRCRAFT.  MAINTENANCE LUBRICATED OUTSIDE HANDLE FLAPPER PER AMM 52-11-21.
